MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/mds.870110318

Медицинская библиотека · Movement disorders : official journal of the Movement Disorder Society · 1996

Complex movement disorders induced by fluoxetine.

Bharucha K J, Sethi K D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report two cases of complex movement disorders induced by fluoxetine. A 72-year-old woman developed rhythmic palatal movements, myoclonus, chorea, and possibly dystonia after 2 years of therapy with fluoxetine. On withdrawal of fluoxetine, the movements abated after 5 days and did not recur. The second patient, a 58-year-old man, developed myoclonic jerking and rapid, stereotypic movements of his toes after a year of fluoxetine therapy. These complex movements have not been reported previously as an adverse effect of fluoxetine.

Для цитирования: Bharucha K J, Sethi K D. Complex movement disorders induced by fluoxetine.. Movement disorders : official journal of the Movement Disorder Society. 1996. DOI: 10.1002/mds.870110318.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.